# SDR IPXA2025021577074

- Difficulty date: February 10, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 144N50055
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT LEFT SIDE STA 1050 BL 0 TO LBL 24.5 FLOOR BEAM SUPPORT CHANNEL SPOTS WITH CORROSION. DOT 68-02 FR-68. LOCATED AND DRILLED NEW TEE SUPORT IAW SRM B757-200 TASK: 51-40-05.  INSTALLED NEW TEE IAW SRM B757-200 TASK: 51-40-02.
